# SDR SCNA20250425128

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 37,037 hours, 12,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AWR CUSTOMER REQUEST: EMERGENCY LIGHT AT LEFT OVER WING DON'T TURN ON DURING TEST - RESOLUTION - (IN PROGRESS)
